Finasteride caused me an increased sex drive

My first question is a bit strange. I’ve been on Propecia for about 3 weeks now. And I believe I am have a side effect, though it’s not what I was expecting. I don’t even know how this is possible, but my Libido has become aggressively, distractedly active, to the point it’s almost detrimental. I can’t even focus on basic tasks since starting it because I’m horny like I’m 13 again (I’m 30). I don’t know if this is possible or if anyone else has ever heard of this happening. My semen has also become very watery.

One of my son’s went on Propecia (Finasteride) and found an increased sex drive as you reported. The water semen is common. I think that this side effect (increased sex drive) is more common than most people think; however, we focus more on those individuals who have a reduced sex drive and this is the complaint we hear about.

Leave a Reply

error: Content is protected !!
%d bloggers like this: